Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have had lower abdomen pain and bloating sensation. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
hi doctor,

I have had lower abdomen pain and bloating sensation for nearly 2 months now. Have had multiple mouth ulcers during this time also. 2 weeks back pain around mouth region increased took amoxicillin, clavulanate potassium tablets. Doctor ordered a CT scan and there was noting remarkable detected except for small hiatal hernia. Don't know whats causing this but the lower abdomen pain on lower right side seemed to have increased and region around the anus has started burning with some swelling outside.

Need to know whats going on.

Thanks in Advance
Posted Tue, 30 Oct 2012 in Digestion and Bowels
Answered by Dr. Charles S Narasi 59 minutes later
Multiple ulcers in the mouth could indicate few
conditions.Vitamin deficiency to certain disorders.
Pain in the right side of the lower abdomen may
indicate some problem at the junction of small
and large bowel, called terminal ileum.There
are conditions that affect that part giving not
only pain, but also nutrient absorption problems.
Crohn's disease is one of them.
You need to get an X-ray of your intestines including
large bowel which can show the junction of the
small and large bowel.
You need blood tests including IBD panel.
If you have any family history of this,Crohn's, you
need to have this done.
Other intestinal conditions like Celiac disease can
cause similar problems.Again, Celiac blood tests
can help rule this out.
Wiseh you the very best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor